Benylin Benylin Day & Night Cold And Flu Tablets

€9.95

Bestseller
Code 3203

Benylin Day and Night Tablets help reduce temperature, relieve aches and pains, help clear catarrh and so aids restful sleep.

Add to Basket
Product Information

Diphenhydramine helps to relieve a runny nose, whilst Pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

  • Relieves runny nose
  • Reduce congestion
  • Lowers temperature


Active Ingredients

Each white (day) tablet contains

Paracetamol 500 mg
Pseudoephedrine Hydrochloride 60 mg

Each blue (night) tablet contains

Paracetamol 500 mg
Diphenhydramine Hydrochloride 25 mg

How to Use

Swallow the tablets whole with water.
Dosage: Adults and children 12 years and over:.
Day: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day.
Night: One blue tablet to be taken at night.
Not suitable for children under 12 years.
If your symptoms persist or worsen, you must see a doctor or pharmacist

Delivery Info

Delivery is FREE for all orders over €40 within the Republic of Ireland. For orders under €40, there is a delivery fee of €5.00. 

We also offer a FREE Click & Collect facility.

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.

Read our full Returns Policy

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty